- -

Factorization Theorems for Multiplication Operators on Banach Function Spaces

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Factorization Theorems for Multiplication Operators on Banach Function Spaces

Mostrar el registro completo del ítem

Sánchez Pérez, EA. (2014). Factorization Theorems for Multiplication Operators on Banach Function Spaces. Integral Equations and Operator Theory. 80(1):117-135. doi:10.1007/s00020-014-2169-

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/55125

Ficheros en el ítem

Metadatos del ítem

Título: Factorization Theorems for Multiplication Operators on Banach Function Spaces
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
Let X Y and Z be Banach function spaces over a measure space . Consider the spaces of multiplication operators from X into the Kothe dual Y' of Y, and the spaces X (Z) and defined in the same way. In this paper we introduce ...[+]
Palabras clave: Banach function spaces , Kothe dual , Generalized dual spaces , Multiplication operator , Factorizations , Product spaces
Derechos de uso: Reserva de todos los derechos
Fuente:
Integral Equations and Operator Theory. (issn: 0378-620X )
DOI: 10.1007/s00020-014-2169-
Editorial:
Springer Verlag (Germany)
Versión del editor: http://dx.doi.org/10.1007/s00020-014-2169-2
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem